×

Found 338 Documents (Results 1–100)

100
MathJax

Discrete Filippov-type stability for one-sided Lipschitzian difference inclusions. (English) Zbl 1401.39016

Feichtinger, Gustav (ed.) et al., Control systems and mathematical methods in economics. Essays in honor of Vladimir M. Veliov. Cham: Springer (ISBN 978-3-319-75168-9/pbk; 978-3-319-75169-6/ebook). Lecture Notes in Economics and Mathematical Systems 687, 27-55 (2018).
MSC:  39A30 65L50
PDF BibTeX XML Cite
Full Text: DOI Link

The rain on underground porous media. I. Analysis of a Richards model. (English) Zbl 1328.76067

Ciarlet, Philippe G. (ed.) et al., Partial differential equations. Theory, control and approximation. In honor of the scientific heritage of Jacques-Louis Lions. Selected papers based on the presentations at the international conference on partial differential equations: theory, control and approximation, Shanghai, China, May 28 – June 1, 2012. Berlin: Springer (ISBN 978-3-642-41400-8/hbk; 978-3-642-41401-5/ebook). 41-66 (2014).
MSC:  76S05 76M10 65M12
PDF BibTeX XML Cite
Full Text: DOI

Accuracy of discrete schemes for a class of abstract evolution inequalities. (English. Russian original) Zbl 1285.65052

Differ. Equ. 49, No. 7, 824-834 (2013); translation from Differ. Uravn. 49, No. 7, 853-862 (2013).
MSC:  65L70 34G25 65L60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software